# SDR HEEA0012449

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A1746
- Condition: Defective
- Location: Nr 2 Fuel Pump
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR2 FUEL PUMP FAILED IN FLIGHT.
